Cortisone shot today, numb leg, and foot. no pain
Is this normal? I have never had one before. My leg is itching and my foot feels like it is almost asleep. At first I thought it was kinda cool cause I dont feel the pain I normaly feel, but now its a little concerning cause it started out with just my foot, now its my calf, and my calf itches something fierce. Kinda like athletes foot or a bunch of mesquito bites. everything else is fine, at least there is no pain. Should I be concerned with this itching and numbness? or is it all part of the process. I got the shot about 5 hours ago. I am a little sweaty in the forehead also, not a big deal. I just feel hot, like i need to crank down the air conditioner. Should I be worried? Or would this all be natural. The doctor nudged the nerve, i dont think he hit it or any thing or scraped it or caused any damage, cause it felt more weird than painfull. What do you guys think ?
Thanks in advance. Oh yea I have a herniated disk pinching S1 is the reason for the shot. I have had this for about 13 years now. Over all i am enthusiastic about the shot, it already feels much better, which from what I have read is uncommon. Seems to take most people a few days. But Mine was instant.